How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Karyn Jones Your Own Question
Karyn Jones
Karyn Jones, Mental Health Professional
Category: Mental Health
Satisfied Customers: 1716
Experience:  Diploma of Counselling and Transactional Analysis Counselling, Lifeline counselling, Pastoral Care.
44579284
Type Your Mental Health Question Here...
Karyn Jones is online now
A new question is answered every 9 seconds

hello i have a friend that took a half of a pill clonidine

Customer Question

hello i have a friend that took a half of a pill clonidine and she hasnt been the same since saturday. she been forgetting alot of things that happen what should i do.
Submitted: 5 years ago.
Category: Mental Health
Expert:  Karyn Jones replied 5 years ago.
Hello my name is Karyn thank you for bringing your concerns to Just Answer...with regards to your friend and her symptoms..for which I am very sorry to hear of..
I suspect that she is experiencing a side effect of this medication (Clonidine)...memory impairment is one of these...with regards a decreased blood flow to the brain hence memory loss.. ...
Because your friend has only taken a small dose of this drug..I would be inclined to check in with either her Dr and or her local pharmacist to discuss 'flushing' the residue out of her system...Usually, this is done by way of drinking plenty of water (daily) and via taking vitamin B+..amino acid ( these help to reduce side effects and replenish depleted serotonin levels in her body) ..Please discuss further with your local pharmacy and or Dr they will be able to advice her of the best product on the market to help with this..
I do hope that this has been helpful to you...and hope that after this she will begin to feel more like herself again...if this has been helpful then please 'accept' my response as it also helps greatly to keep this valuable service going for you and others alike in the future..and I wish you and her all the very best...
Kind thoughts
Karyn J ( ProfClinicalDipCounBMin)

Related Mental Health Questions